# SDR AALA20151022001

- Difficulty date: September 29, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 61,892 hours, 7,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Failed
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EPAS SQUIB TEST FAILED.  DOOR 3 RT, DOOR OPEN SWITCH S52125, REPLACED & INSTALLATION TEST FOUND NORMAL IAW AMM 52-11-28 & 52-11-20.  SEE ALSO AALA20151022009.
